MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Macro Needle Holder, 5 mm, 33 cm

KARL STORZ SE & Co. KG Macro Needle Holder, 5 mm, 33 cm
Model Number 26173KAF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the received information, during a procedure, the joint at the tip of a macro needle holder broke while using in patient body, as reported by user.An x-ray scan was done and found no foreign objects, user did not feedback if any replacement was used.The clamping jaw is now loose as a result.No negative impact in state of health reported.The reported incident involved a device malfunction during use, which prompted postoperative radiographic examination to exclude the presence of retained device fragments.The imaging confirmed that no foreign body remained in the patient, and no injury, deterioration in health, or other clinically harmful outcome was reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id:(b)(4).

Brand Name
Macro Needle Holder, 5 mm, 33 cm
Common Device Name
Macro Needle Holder, 5 mm, 33 cm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
MDR Report Key50850352
Report Number9610617-2026-02216
Device Sequence Number13138682
Product Code GCJ
UDI-Device Identifier04048551098097
UDI-Public04048551098097
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K951625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KAF
Device Catalogue Number26173KAF
Device Lot NumberTK03
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown